# SDR GTIA021128

- Difficulty date: September 29, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- Engine: Pwa JT8D
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE STA 1380 LOWER ANGLE CAP SUPPORT AFT CANTED BULKHEAD.  REMOVED LOWER (T) ANGLE, LOCATED AND DRILLED NEW LOWER (T) ANGLE.  INSTALLED NEW (T) ANGLE.
